Testosterone boosters

Side Effects of Testosterone Boosters
Testosterone boosters help in increasing the level of testosterone in the body, which can be beneficial for a variety of reasons. However, it also comes along with various side effects. Let us take a quick look at them in this article.
Read more at Buzzle: http://www.buzzle.com/articles/side-effects-of-testosterone-boosters.html

Testosterone is a hormone that is responsible for the growth of secondary male sexual characteristics. Although it is mainly present in men, testosterone can also be found in small quantities in women. It is necessary for bone and muscle production, and also to increase libido. Many times, the testosterone level in the body goes down because of less production of the hormone. Such a condition may arise due to altered testicular function, aging and hereditary disorders.

In case of low testosterone levels, one might experience symptoms like irritability, mood swings, weight gain, low sexual desire, depression, poor concentration, tiredness and erectile dysfunction. In such cases, testosterone boosters are prescribed. Testosterone supplements are also used by bodybuilders and athletes to increase muscle mass, performance, strength and size. They are available as oral supplements, transdermal patches as well as injections. However, the use of such supplements is not devoid of side effects. Given below are the various testosterone boosters side effects.

Physiological Side Effects
» Dermal reactions that usually occur at the site of application for transdermal testosterone include irritation, mild to moderate erythema, induration, itching and burning as well as allergic contact dermatitis (pruritus, vesicles, rashes and burn-like blisters).

» Females may experience dermatological side effects like hirsutism, acne, male-patterned baldness and seborrhea.

» Men can suffer from premature baldness, acne and oily skin. Prolonged use may also lead to breast development. Another major side effect in men is shrinking of testicles.

» Testosterone boosters cause the muscle tissues to grow abnormally. Although they increase the muscle mass at a fast rate, they do not increase the strength of tendons and ligaments. This results in myalgia, muscle tears, ligament injuries and tendon ruptures.

» Use of testosterone boosters has long been linked to kidney damage. It disrupts the reabsorption of sodium and leads to glomerular injury which alters the normal renal functions. The symptoms include retention of water, nitrogen, potassium, sodium and phosphorus as well as decreased excretion of calcium through urine.

» Cardiovascular side effects include hypertension and heart failure. However, the occurrence of such physiological effects depends on the endogenous testosterone levels as well as the type of supplement used.

» It may also cause liver damage or liver cancer. Side effects related to the liver include life-threatening peliosis hepatis and various hepatic abnormalities like hepatic neoplasms and hepatocellular carcinomas. Cholestatic hepatitis, jaundice, and abnormal liver function are other side effects of testosterone boosters.

» Gastrointestinal side effects of testosterone boosters include nausea and vomiting.

» Genitourinary side effects like oligospermia, priapism, excessive stimulation, decreased ejaculatory volume and a weak urinary system are common with the usage of testosterone boosters. Urine obstruction due to prostate enlargement is also seen (commonly in older males). Females experience side effects like irreversible clitomegaly, voice deepening and menstrual abnormalities.

» Alteration in clotting factors and increased red cell production and anemia are other side effects of testosterone boosters.

» It aggravates sleep apnea in obese individuals as well as those suffering from lung diseases.

» An urge to cough, coughing fits, respiratory distress is also experienced.

» Elevated levels of calcium in the blood has been reported in immobilized patients or those suffering from metastatic breast cancer.

Psychological Side Effects
» Testosterone boosters can cause various mood changes in a person, similar to individuals who are suffering from psychiatric disorders. The boosters can make the individual more hostile, aggressive and irritable.

» Hot flashes are common among these individuals. A person might also sink into depression due to the use of such supplements.

» Other psychological side effects include increased or decreased libido, headache, depression, anxiety or generalized paresthesia.

Considering the kind of damage that excessive and prolonged use of these supplements can cause, their possession and sale is illegal in many countries. Therefore, it is important that you use only those boosters that are medically approved and prescribed. In case of athletes, the use of such testosterone boosters might result in their elimination from active competition. Given the controversy surrounding its use, it is strictly advised that you use a testosterone booster only under the supervision of a healthcare professional. This will also make it easier to deal with testosterone boosters side effects or complications, if any.
Read more at Buzzle: http://www.buzzle.com/articles/side-effects-of-testosterone-boosters.html

Advertisements

6 thoughts on “Testosterone boosters

  1. Hullo really chill website!! Man .. Pulchritudinous .. Wonderful .. I’ll marker your place and purchase the feeds also…I am satisfied to act out numerous useful assemblage here in the airman, we’d suchlike impact out actor strategies in this affection, thanks for intercourse.

  2. Thanks for added extraordinary aeronaut. Where added could anyone get that identify of substance in specified an ideal way of work? I someone a intro incoming hebdomad, and I am on the examine for specified message.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s